# SDR AALA201803269007

- Difficulty date: March 23, 2018
- Submitted: March 27, 2018
- Operation: Air carrier
- Aircraft: N560UW
- Make and model: Airbus A321-231
- Aircraft serial: 5300
- Aircraft time: 17,916 hours, 7,196 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Aft Galley
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT RIGHT GALLEY FLOOR IS SOFT ACCORDING TO THE FLIGHT ATTENDANT.  REMOVED AND REPLACED THE FLOOR PANEL IAW AMM 53-42-12.  OK FOR SERVICE.  THE AIRCRAFT WAS GROUNDED.
